Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Poncelet problem for rational conics

Author: V. A. Malyshev
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 19 (2007), nomer 4.
Journal: St. Petersburg Math. J. 19 (2008), 597-601
MSC (2000): Primary 51N20
Published electronically: May 9, 2008
MathSciNet review: 2381936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Poncelet problem for rational conics may have a solution only for polygons with $3,4,5,6,7,8,9,10,12,14,16,18,20$, or $24$ vertices.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 51N20

Retrieve articles in all journals with MSC (2000): 51N20

Additional Information

V. A. Malyshev
Affiliation: Rybinsk State Aviation Technology Academy, Rybinsk, Russia

Keywords: Conics
Received by editor(s): April 3, 2006
Published electronically: May 9, 2008
Article copyright: © Copyright 2008 American Mathematical Society